Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1994, Volume 62, Issue 1

Asymptotics for Semiparametric Econometric Models Via Stochastic Equicontinuity<43:AFSEMV>2.0.CO;2-0
p. 43-72

Donald W. K. Andrews

This paper provides a general framework for proving the $\sqrt T$-consistency and asymptotic normality of a wide variety of semiparametric estimators. The class of estimators considered consists of estimators that can be defined as the solution to a minimization problem based on a criterion function that may depend on a preliminary infinite dimensional nuisance parameter estimator. The method of proof exploits results concerning the stochastic equicontinuity of stochastic processes. The results are applied to the problem of semiparametric weighted least squares estimation of partially parametric regression models. Primitive conditions are given for $\sqrt T$-consistency and asymptotic normality of this estimator.

Log In To View Full Content

Journal News